# SDR QXEA0300644

- Difficulty date: May 21, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 14,487 hours, 19,971 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Zone 400
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA ON FLIGHT 2239 ABORTED TAKEOFF DUE TO DURING TAKEOFF ROLL ADDED POWER AND AUTOFEATHER DID NOT ARM. THIS SDR IS AWAITING FURTHER INFORMATION.
